# SDR CALA9900151

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE CHAFED IN LOWER CHORD OF FORWARD CARGO COMPARTMENT FLOORBEAM AT FS 389, RBL 2.  A REPAIR WAS INSTALLED IAW SRM 53-05-00, FIGURE 20A, PAGE 31.
